# SDR AALA20090919MIA02

- Difficulty date: September 19, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- Aircraft time: 14,708 hours, 1,816 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 24C INOPERATIVE.  RELAMPED SEAT 24C LIGHT.  OPS CHECK NORMAL.
